MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC PNK 20GX1"

HARSORIA HEALTHCARE MCKESSON BRANDS; CATH, IV SFTY STR PUSH BUTTON BC PNK 20GX1"
Catalog Number 200-IVRB201
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that when the needle is not retracting back after pushing the button, causing leaking at the catheter site while performing an iv on a patient.No other information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATH, IV SFTY STR PUSH BUTTON BC PNK 20GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key23631787
Report Number1451040-2025-00114
Device Sequence Number9382017
Product Code QOI
UDI-Device Identifier10612479267968
UDI-Public10612479267968
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRB201
Device Lot Number40576/0360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2025
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer11/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/24/2025